JLUO Annual Meeting Program

  • Users Group Meeting
Date: 
June 24, 2019 to June 26, 2019

All activities will be held in the CC (CEBAF Center) auditorium unless otherwise noted.

Monday, June 24

 
Session Chair: Julie Roche  
09:00-09:10
Welcome Julie Roche
09:10-09:40
The Importance of International Collaboration in Physics Jonathan Bagger
09:40-10:00
Polarized Target for Tensor Spin Observables Nathaly Santiesteban
10:00-10:30
JLab Overview Stuart Henderson
10:30-10:50
Break (20 minutes)  
 
Session Chair: Ian Cloet  
10:50-11:20
JLab Science Overview Bob McKeown
11:20-11:50
DOE Report Gulshan Rai
11:50-12:20
NSF Report James Thomas
12:20-01:50

Lunch Break (Students report to F113 for lunch seminar)

Thia Keppel: Careers in Nuclear Physics and Beyond

 
 
Session Chair: Brad Sawatzky  
01:50-02:20
JLab Accelerator Performance Overview Andrei Seryi
02:20-03:00
QCD Across Resolution Scales George Sterman
03:00-03:30
Diversity in Physics: The DNP Allies Program Ron Gilman
03:30-03:50
Break (20 minutes)  
 
Session Chair: Lamiaa El Fassi  
03:50-04:10
Quarkonium Production Near Threshold Sylvester Joosten
04:10-04:30
Pentaquarks and GlueX Lubomir Pentchev
04:30-04:50
Marathon/Tritium Evan McClellan
04:50-05:10
Probing Color Forces in the Nucleon Whitney Armstrong
05:10-05:30
Exclusive π0p Electroproduction Off Protons in the Resonance Region with CLAS Nick Markov
05:30-07:00
Poster Session/Reception CEBAF Atrium

 

Tuesday, June 25

 
Session Chair: Ed Brash  
09:00-09:20
Hall A/C 12 GeV Overview: Nucleon Structure Studies Simona Malace
09:20-09:30
Hall A/C Flash Talks:   MARATHON Experiment (Hanjie Liu) - - - - -Hall C Kaon LT (Richard Trotta) Hanjie Liu (Columbia)  and Richard Trotta (CUA) 
09:30-09:40
Hall A/C Flash Talks:   DIS from Light Nuclei (Abishek Karki) ------- Proton Magnetic Form Factor measurements in Hall A (Thir Gautam) Abishek Karki (Mississippi State) and Thir Gautam (Hampton)
09:40-10:00
Hall B 12 GeV Overview: The CLAS12 Experiment Raffaella Devita
10:00-10:10
Hall B flash talks:  Deeply Virtual Compton Scattering at 10.6 GeV with CLAS12 (Guillaume Christiaens) - J/Psi Photoproduction Near Threshold (Joseph Newton) Guillaume Christiaens (CEA -Saclay) and Joseph Newton (ODU)
10:10-10:20
Hall B flash talks:  Highlights from Run Group B (Katheryne Price) - - - -Overview of CLAS12 Run Group K Experiments (Joshua Artem Tan) Katheryne Price (IPN-Orsay) and Joshua Artem Tan (Kyungpook National U.)
10:20-10:50
Break (30 minutes)  
 
Session Chair: Eric Pooser  
10:50-11:10
Hall A/C 12 GeV Overview: Nuclear Medium Studies Dave Gaskell
11:10-11:20
Hall A/C Flash Talks:    Color Transparency (John Matter) ------ Deuteron Electrodisintegration (Carlos Yero) John Matter (UVA)  and Carlos Yero (FIU)
11:20-11:30
Hall A/C Flash Talks:   J/Psi Measurements (Burcu Duran) ------ Hypernuclear Lambda-N (Bishnu Pandey) Burcu Duran (Temple U.)  and Bishnu Pandey (Hampton)
11:30-11:50
Hall D 12 GeV Overview Mark Dalton
11:50-12:00
Hall D Flash Talks:  Cascade Photoproduction (Ashley Ernst) ----- GlueX DIRC upgrade (Yunjie Yang) Ashley Ernst (FSU) and Yunjie Yang (MIT)
12:00-12:10
Hall D Flash Talks:  PrimEx-D experiment (Andrew Smith) Andrew Smith (Duke)
12:10-12:20
Theory Flash Talk: Proton radius extraction using state-of-the-art theory Doug Higinbotham (JLab)
12:20-01:50

Lunch Break (Students report to F113 for lunch seminar)

Doug Higinbotham: Breaking the Myth of the "Non-Traditional" Physicist

 
 
Session Chair: Brad Sawatzky  
01:50-02:20
Scientific Intersections: Where JLab Science Connects to Other Fields Rik Yoshida
02:20-02:50
Interpreting the Recent Hall C Results for Proton Color Transparency Jerry Miller
02:50-03:10
Short Range Correlations and Tagged Deep Inelastic Scattering Florian Hauenstein
03:10-03:30
Deeply Virtual Compton Scattering on the Neutron Carlos Muñoz
03:30-03:50
Free and Bound Nucleon Structure Efrain Segarra
03:50-04:20
Break (30 minutes)  
 
Session Chair: Lamiaa El Fassi  
04:20-04:40
Three Dimensional Partonic Structure of Nucleons and Light Nuclei Mohammad Hattawy
04:40-05:00
Constraining Neutrino-Nucleus Interactions with Electron Scattering Data Mariana Khachatryan
05:00-05:20
The HPS Experiment: Update Rafayel Paremuzyan
05:20-05:40
Current Results from the PRad Experiment Weizhi Xiong
05:40-06:00
The MOLLER Experiment Mark Pitt
06:00-10:10
JLUO BoD Meeting (closed session) CC L102
06:30-7:30
Interactive demonstration of EIC simulation tools   (free pizza!) CC F113

 

Wednesday, June 26

 
Session Chair: Carlos Munoz Camacho  
09:00-09:20
JLEIC Accelerator Concept Vasiliy Morozov
09:20-09:40
JLEIC Detector and Simulation Dmitry Romanov
09:40-10:20
EIC for QCD and Electroweak Barbara Jacak
10:20-10:40
Break (20 minutes)  
 
Session Chair: Eric Pooser  
10:40-11:20
The Foundations of EIC Physics at JLab 6 and 12 GeV  Raphaël Dupré
11:20-12:20
Colloquium: Black Hole Imaging Kazunori Akiyama
12:20-01:50

Lunch Break (Students report to F113 for lunch seminar)

Will Phelps: Life at JLab

 
 
Session Chair: Yordanka Illieva  
01:50-02:30
The U.S. Federal R&D Budget: Overview and Outlook Kenneth Evans
02:30-02:50
Short Range Correlations in Neutron-Rich Nuclei Dien Nguyen
02:50-03:00
Jefferson Science Associates (JSA) Prize Ceremonies Elizabeth Lawson
03:00-03:20
Business Meeting Julie Roche
03:20-03:50
Postdoc Prize Talk Andrea Signori
03:50-04:20
Break (30 minutes)  
 
Session Chair: Will Brooks  
04:20-04:50
Thesis Prize Talk Kurtis Bartlett
04:50-05:10
Omega Meson Sigma Beam Asymmetry in Photoproduction on the Bound Proton Olga Cortes
05:10-05:30
Interpreting Short-Range Correlations: Electron Scattering Data, Quantum Monte-Carlo Calculations, and the GCF Reynier Cruz
05:30-05:50
Novel Particle Searches in Halls A and C  Pete Markowitz
05:50-10:10
JLUO BoD Meeting (closed session) CC L102